# SDR ASAA2022080739382

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,366 hours, 9,893 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 32149721
- Part serial: 601
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 68,000 hours, 31,300 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB UNABLE TO CONTROL TEMPERATURE WAS TOO COLD AT ALL PHASES OF FLIGHT EVEN AT W SETTING. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR REGULATING AND S/O VALVE REF B737-900 AMM 21-62-01.
